# SDR DXTA200701944

- Difficulty date: February 9, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 869 hours, 796 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 869 hours, 796 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG DOWN AND LOCKED LIGHT DID NOT ILLUMINATE WHEN GEAR SELECTED DOWN. RAN THE CHECKLIST, ALTERNATE GEAR EXTENSION PROCEDURE WAS NOT NECESSARY. LANDED WITHOUT INCIDENT AND THE LIGHT CAME BACK ON STEADY AFTER TOUCH DOWN. REPLACED RH MAIN GEAR DOWN LOCK SWITCH WITH NEW CUSTOMER SUPPLIED SWITCH. ADJUSTED DOWN LOCK SWITCH AND CYCLED GEAR NUMEROUS TIMES, OPS TEST GOOD. ALL WORK IAW 400XP MM 32-10-00 AND WIRING 32-61-00
